video

sound

Persian Version

View:

18,765

Download:

9,604

Cites:

Information Journal Paper

Title

NEW GRUSS TYPE INEQUALITIES FOR RIEMANN–STIELTJES INTEGRAL WITH MONOTONIC INTEGRATORS AND APPLICATIONS

Pages

  77-93

Abstract

 In this paper several new inequalities of Gruss’ type for Riemann– Stieltjes integral with monotonic nondecreasing integrators under various assumptions for integrands are proved. Applications for functions of SELFADJOINT OPERATORS on complex Hilbert spaces are provided as well.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    ALOMARI, MOHAMMAD W., & DRAGOMIR, SEVER S.. (2014). NEW GRUSS TYPE INEQUALITIES FOR RIEMANN–STIELTJES INTEGRAL WITH MONOTONIC INTEGRATORS AND APPLICATIONS. ANNALS OF FUNCTIONAL ANALYSIS, 5(1), 77-93. SID. https://sid.ir/paper/346106/en

    Vancouver: Copy

    ALOMARI MOHAMMAD W., DRAGOMIR SEVER S.. NEW GRUSS TYPE INEQUALITIES FOR RIEMANN–STIELTJES INTEGRAL WITH MONOTONIC INTEGRATORS AND APPLICATIONS. ANNALS OF FUNCTIONAL ANALYSIS[Internet]. 2014;5(1):77-93. Available from: https://sid.ir/paper/346106/en

    IEEE: Copy

    MOHAMMAD W. ALOMARI, and SEVER S. DRAGOMIR, “NEW GRUSS TYPE INEQUALITIES FOR RIEMANN–STIELTJES INTEGRAL WITH MONOTONIC INTEGRATORS AND APPLICATIONS,” ANNALS OF FUNCTIONAL ANALYSIS, vol. 5, no. 1, pp. 77–93, 2014, [Online]. Available: https://sid.ir/paper/346106/en

    Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops